# SDR EE4Y2012060500223

- Difficulty date: April 27, 2012
- Submitted: June 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 20,902 hours, 10,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: D2557206222000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT BETWEEN FR25 TO FR28 LOWER SECTION TIE DOWN WITH CORROSION. TIE DOWN WAS  REPLACED IAW AMM TASK 25-54-41-400-001-A .
